# SDR IPXA09M57109

- Difficulty date: August 3, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2886503
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 258-W3-02 LT WING FIXED L/E BETWEEN STA XOS461- 473 EXISTING DOUBLER GOUGED.  REMOVED EXISTING REPAIR DOUBLER ON LT WING FIXED L/E BETWEEN STA XOS461 - 473.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 SRM VOL 1 57-10-00 FIG 43 VOL 1 REV 40.
